| Model Number |
3 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
Event or Problem Description
Procedure performed: na.The customer was testing their clamps and identified that at when the jaw is clamped closed it would easily unlock.Type of intervention: na.Patient status: na.
Additional Manufacturer Narrative
Correction: as this is a reusable product, usage of device was updated to reflect "reuse." the event unit was returned to applied medical for evaluation.Testing confirmed the locking mechanism was functional.Upon further investigation, it was observed that the clamp was able to disengage if sufficient force was applied to the handle.It is likely that ratchet teeth were worn due to normal use over time, which would cause reduced engagement of the locking mechanism.Based on the wear observed on the event unit, it is likely the event unit had been used multiple times prior to the complainant's experience.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.